# SDR 200400652

- Difficulty date: November 24, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 7,474 hours, 5,600 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Part serial: B36514
- Condition: Faulty
- Location: Nlg
- Part time: 3,624 hours, 3,134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ASH 2600 GRR - THE PILOT REPORTED A NOSE GEAR DISAGREE MSG AFTER GEAR SELECTED UP.  THE PILOT DECLARED AN EMERGENCY AND RETURNED TO THE FIELD AFTER THE GEAR WAS SUCCESSFULLY PLACED DOWN AND LOCKED UTILIZING THE NORMAL DOWN SELECTION.  ON CALL MX WAS UNABLE TO FIND ANY OBVIOUS DEFECTS WITH THE RETRACTION SYSTEM SO THE A/C WAS PREPPED FOR A FERRY.  A/C IS CURRENTLY BELOW WEATHER MINIMUMS TO FERRY. 11/25 MAINTENANCE REPLACED NOSE UP LOCK PROXIMITY SWITCH.  OPS GOOD.
